# SDR CA200114034

- Difficulty date: March 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 787-8
- Aircraft time: 24,188 hours
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: RS14325
- Condition: Failed
- Location: Elevator Feel
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) EXCESSIVE CONTROL COLUMN FORCE REQUIRED DURING ROTATION & CLIMB.  RESOLUTION STEP 1: ELEV. FEEL FUNCTION TEST PRIOR TO COMPONENT CHANGE-BOTH CAPT AND F/O TEST TO THE SAME VALUES AND WITHIN LIMITS (PASSED) STEP 2: ELEV. SHAFT DETAILED INSPECTION- NFF STEP 3: CONTROL COLUMN DETAILED INSPECTION- NFF STEP 4: CONTROL COLUMN POSITION TEST-PASSED STEP 5: CONTROL COLUMN FORCE TEST -PASSED STEP 6: F/O CONTROL COLUMN FORCE TEST-PASSED STEP 7: LH SIDE (CAPT)ELEVATOR FEEL ACTUATOR REPLACED AS PER AMM DMC-B787-A--27-31-07-00A-520A/720A .
